MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Device Handling Problem (3265); Misassembled During Installation (4049)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Additional information was requested.Investigation still in progress.
 
Event or Problem Description
Mobi-c p&f us : implant too loose on inserter.As reported by the sales representative, surgeon felt implant was very loose and afraid it wouldn't stay together upon implantation.Surgery was completed with another device of same size.No delay was reported.Additional information was requested.Investigation ongoing.
 
Event or Problem Description
Mobi-c p&f us : implant too loose on inserter.As reported by the sales representative, surgeon felt implant was very loose and afraid it wouldn't stay together upon implantation.Surgery was completed with another device of same size.No delay was reported.Additional information was received on july 5th 2019: current health of patient is good.Depth stop was at 0 initially.Care was taken to tighten only until contact on peek cartridge.No difference in technique between first and second implant.Surgical technique is followed.Investigation still in progress.
 
Additional Manufacturer Narrative
This medwatch is submitted to send the result of the investigation of this complaint.Additional information was received.Product return was requested.Investigation still in progress.
 
Additional Manufacturer Narrative
The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the production records does not indicate that a manufacturing issue contributed to this issue.If further information is received, a supplemental report will be sent.
 
Event or Problem Description
It was reported that during surgery, the surgeon felt the implant's connection to the inserter was too loose.Another implant of the same size was used in its place and no patient or surgical impact was reported.

Brand Name
IMPLANT MOBIC M ST 15X17 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8735451
Report Number3004788213-2019-00200
Device Sequence Number2639047
Product Code MJO
UDI-Device Identifier03662663000161
UDI-Public03662663000161
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberN/A
Device Catalogue NumberMB3576
Device Lot Number5316642
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer07/05/2019
03/31/2020
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date07/29/2019
04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1